This topic contains 4 replies, has 0 voices, and was last updated by  robroy289 6 years, 6 months ago.

  • Author
    Posts
  • #15200
     robroy289 
    Participant

    I just wanted to know if anybody has had this problem before? At the shop i use eternal but i didn’t care much for the lighter colors, so i bought about 20 1/5 oz of Intenze from CAM tattoo supply, Au-qua, Sea-foam, Kola-id, All the pinks, purples and so on.. Well this was two months ago. I got them cause my mentor swore by Intenze. Well they went into the skin great and began to heal great! But about every five or so tattoos that i did, they where almost healed, i mean no peeling no nothing! And then they would develop these little bumps around the tattoo, nothing inside the color work or even near the line work, just maybe one or two or so close to the tattoo.. Nothing that would effect the healing or appearance, my mentor said these where ink bumps where when the ink is applied and goes through the blood stream and tries to reject it.. I had never had any problems with any other brands like this so i called Cam and the supplier to ask if there had been a recall or any reporting s like this and they said no…. I just wanted to ask your guys opinion on this matter because that is alot of ink to throw away if maybe there is something that i did wrong because i know that i didn’t cross contaminate any of these inks!!

  • #22601
     robroy289 
    Participant

    thanks for the replys!!!

  • #22602
     Jester 
    Participant

    Do the bumps go away eventually?

  • #22603
     robroy289 
    Participant

    Yep! They all have healed outstanding! Color good, gradients smooth, They are just aggravating ya know…I have only had 3 cases of this incident.. never in the tattoo just one or two around…. Bugs the piss out of me!

  • #22604
     imported_canvasyou 
    Member

    Tell your clients to clean around the tattoo w/ Q-tip and alcohol. Its probably from the aftercare product. Use less. When you shave area – then clog pores w/ A&D or vasaline the tattoo area might get acne. It goes away. Might also be minor allergic reaction to pigments w/ red base.

    Hope that helps!!

    http://www.MyFirstTattoo.info http://www.TattooRadar.com

  • #22605
     robroy289 
    Participant

    Thanks.. That makes sence! I myself have never like a&d i use aqua 4.. But i have been using vasaline lately and that’s probably the problem….. Thank you!

The forum ‘Suggestions’ is closed to new topics and replies.

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

©2019 Tattoo Books Online LLC a tattoo education company by CRcharles Jordan

Log in with your credentials

Forgot your details?